# SDR FDEA201108073132

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: A5724398220300
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E ACCESS PANEL NR 624EB CUT OUT LANDING IS CRACKED APPROX 1" LONG. R & R CUT OUT LANDING FOR ACCESS PANEL 624EB IAW SRM 51-40-01, PAR 6 & 7 AND SRM 51-40-44 PG1-16, SRM 51-40-21 PARA 6&7.  APPLIED ALODINE, PRIMED AND PAINTED IAW SRM 51-75-10.
